# SDR CALA9801611

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK LONGERON 13R AT ATTACH ANGLE, STA 965.  THE CRACKED AREA WAS CUT OUT IAW SRM 53-02, FIGURE 18.  A REPAIR LONGERON AND TWO SPLICES WERE INSTALLED IAW SRM 51-30.
